Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 6, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 27, 2016, 4:51 AM EST. It took effect at Jan 27, 2016, 4:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2016, 4:51 AM EST (09:51 UTC)
- In effect from
- Jan 27, 2016, 4:00 PM EST
- Expired
- Jan 29, 2016, 10:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
959 WHUS73 KIWX 270951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EST WED JAN 27 2016 LMZ043-046-271800- /O.CAN.KIWX.SC.Y.0005.000000T0000Z-160127T1500Z/ /O.NEW.KIWX.SC.Y.0006.160127T2100Z-160129T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. VEERING WEST 10 TO 20 KNOTS ON THURSDAY AND NORTHWEST BY THURSDAY NIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
407 WHUS73 KIWX 271531 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 AM EST WED JAN 27 2016 LMZ043-046-272345- /O.CON.KIWX.SC.Y.0006.160127T2100Z-160129T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY TONIGHT. VEERING WEST 10 TO 20 KNOTS ON THURSDAY AND NORTHWEST BY THURSDAY NIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
602 WHUS73 KIWX 272115 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 415 PM EST WED JAN 27 2016 LMZ043-046-280515- /O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 415 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS EVENING WITH GUSTS TO 30 KNOTS TONIGHT. WINDS VEERING WEST 10 TO 20 KNOTS ON THURSDAY AND NORTHWEST BY THURSDAY NIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 WHUS73 KIWX 280318 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1018 PM EST WED JAN 27 2016 LMZ043-046-281130- /O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1018 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS. WINDS VEERING WEST 15 TO 20 KNOTS ON THURSDAY AND NORTHWEST BY THURSDAY NIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
842 WHUS73 KIWX 280854 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 AM EST THU JAN 28 2016 LMZ043-046-281700- /O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 AM EST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON AND THEN NORTHWEST TONIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
162 WHUS73 KIWX 281532 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1032 AM EST THU JAN 28 2016 LMZ043-046-282345- /O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1032 AM EST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS: WEST-NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
365 WHUS73 KIWX 282145 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 PM EST THU JAN 28 2016 LMZ043-046-290545- /O.EXT.KIWX.SC.Y.0006.000000T0000Z-160129T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 PM EST THU JAN 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST 15 TO 30 KNOTS EASING TO 10 TO 15 KNOTS FRIDAY MORNING. * WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
067 WHUS73 KIWX 290253 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 953 PM EST THU JAN 28 2016 LMZ043-046-291100- /O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 953 PM EST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS EASING TO 10 TO 15 KNOTS FRIDAY MORNING. * WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
575 WHUS73 KIWX 290935 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EST FRI JAN 29 2016 LMZ043-046-291500- /O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 AM EST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: NORTHWEST 15 TO 25 KNOTS EASING TO 10 TO 15 KNOTS THIS MORNING AND BACKING SOUTHWEST. * WAVES: 3 TO 6 FEET SUBSIDING TO LESS THAN 4 FEET BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:48 AM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Jan 27, 3:48 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 348 AM EST WED JAN 27 2016 .SYNOPSIS... ISSUED AT 328 AM EST WED JAN 27 2016 A FEW LAKE EFFECT SNOW SHOWERS ARE POSSIBLE... MAINLY OVER SOUTHWEST MICHIGAN THIS MORNING... OTHERWISE FAIR WEATHER IS EXPECTED TODAY AS HIGH PRESSURE MOVES ACROSS THE AREA. LOW PRESSURE WILL MOVE SOUTHEAST ACROSS THE GREAT LAKES TONIGHT AND THURSDAY... BRINGING ANOTHER CHANCE OF SNOW SHOWERS... MAINLY ALONG AND NORTH OF ROUTE 30. HIGHS TODAY WILL BE IN THE LOWER 30S WITH LOWS TONIGHT IN THE MIDDLE AND UPPER 20S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 328 AM EST WED JAN 27 2016 SNOW SHOWER ACTIVITY ASSOCIATED WITH VORT MAX WHICH MOVED THROUGH NRN PORTION OF OUR AREA EARLIER TONIGHT HAS MOVED OFF TO THE EAST. BAND OF SNOW SHOWERS CONTG IN MID LEVEL DEFORMATION ZONE AND ALONG AREA OF LOW LEVEL CONVERGENCE TO THE NORTH OF OUR CWA FROM AROUND KMKG TO JUST NORTH OF KDET WILL LIKELY NOT IMPACT OUR AREA THIS MORNING. HWVR... LEFT A LOW CHC OF SNOW SHOWERS ACROSS THE NORTHERN PORTION OF THE CWA THIS MORNING DUE TO DVLPG WK LAKE INDUCED INSTABILITY AND SLIGHT VEERING OF WINDS TO WNW... BUT LITTLE OR NO ACCUM EXPECTED. LOW CLOUDS FAIRLY WIDESPREAD ACROSS THE REGION THIS MORNING THOUGH SOME HOLES HAVE OPENED UP OVER EASTERN PORTION OF CWA AND FROM NW INDIANA TO SE WISCONSIN. EXPECT THE CLOUD COVER TO DOMINATE AT LEAST THROUGH THE MORNING WITH LOW LEVEL INVERSION TRAPPING THE MOIST LAYER AS WINDS DIMINISH AHEAD OF RAPIDLY APCHG WK SFC RIDGE. AS RIDGE PASSES THIS AFTN INCREASING SWLY WINDS EXPECTED TO AT LEAST PARTIALLY SCOUR OUT LOW CLOUDS WITH BEST POTENTIAL FOR THIS OCRG ACROSS THE SWRN PORTION OF THE CWA. LIMITED MIXING SHOULD KEEP TEMPS FROM RISING MUCH TODAY WITH HIGHS EXPECTED IN THE L30S. SHRTWV OVER ALBERTA WILL DROP SE INTO THE WRN GRTLKS TONIGHT. LIMITED MOISTURE ACCOMPANYING THIS SYSTEM SUGGESTS JUST A CHC OF SNOW SHOWERS IN OUR CWA... HIGHEST NORTH... WITH ACCUMS A HALF INCH OR LESS. TEMPS MAY FALL SLIGHTLY INTO THE M-U20S THIS EVE... THEN SHOULD SLOWLY RISE OVERNIGHT AS WAA AND SWLY WINDS STRENGTHEN. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 328 AM EST WED JAN 27 2016 A SECOND EMBEDDED VORT MAX WILL ROTATE THROUGH THE GREAT LAKES THURSDAY EVENING AND REGENERATE SCT SNOW SHOWERS WITH SOME MARGINAL LAKE ENHANCEMENT AS 850MB TEMPS DROP TO AROUND -10C. ANY ACCUMULATION WILL BE LIGHT AND PRIMARILY IN OUR NORTHERN COUNTIES. MOISTURE IS AT A PREMIUM AND TIME WINDOW FOR LAKE ENHANCEMENT IS LIMITED. FLOW IS INITIALLY WESTERLY AND INVERSION HEIGHTS DROP QUICKLY BEHIND THE FRONT OVERNIGHT. STILL...PASSING SHORTWAVE AND ASSOCIATED FRONT MAY DROP A QUICK DUSTING IN SOME AREAS AND HAVE BUMPED POPS UP A BIT. BEST CHANCES FOR ACCUMULATING SNOW WILL BE AROUND 00Z THURSDAY EVENING AND MAINLY ALONG/NORTH OF US-30. DRY CONDITIONS EXPECTED BY FRIDAY MORNING. NEXT FAST-MOVING SHORTWAVE CROSSES THE GREAT LAKES FRIDAY NIGHT. KEPT FORECAST DRY AT THIS POINT...THOUGH WILL HAVE TO KEEP AN EYE ON POTENTIAL FOR SOME LIGHT QPF TO CLIP OUR NORTHERN COUNTIES. THIS WAVE WILL HERALD THE ARRIVAL OF MUCH WARMER TEMPS FOR THE WEEKEND. LATEST CONSENSUS GUIDANCE GIVES UPPER 40S TO AROUND 50F BUT LOW TO MID 50S COULD BE POSSIBLE...ESPECIALLY IF CLOUDS CLEAR OUT...GIVEN 925MB TEMPS OF 3-7C. STRONGER PV ANOMALY AND SURFACE COLD FRONT CROSS THE AREA LATE SUNDAY. MODELS HAVE BEEN FAIRLY CONSISTENT IN SHOWING AT LEAST SOME POTENTIAL FOR PRECIP SUNDAY/SUNDAY NIGHT SO INCREASED POPS TO MID-HIGH RANGE CHANCE. PTYPES LIKELY ALL LIQUID BUT A FEW WET SNOWFLAKES COULD MIX IN EARLY MONDAY. KEPT SOME LOW CHANCE POPS IN FOR MONDAY BUT SUSPECT WE MAY BE PRIMARILY DRY. STRONG CLOSED LOW OVER SOUTHERN PLAINS THEN LIFTS INTO OUR REGION TUESDAY/TUESDAY NIGHT WITH A GOOD CHANCE FOR MODERATE RAIN. ALSO A CHANCE FOR WINDY CONDITIONS AND A CHANGEOVER TO SOME LIGHT SNOW ON WEDNESDAY AS SURFACE LOW LIFTS NORTHEAST. STILL PLENTY OF TIME TO FINE-TUNE THE DETAILS OF THIS SYSTEM. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1231 AM EST WED JAN 27 2016 WK CAA AND SLIGHT VEERING OF LOW LEVEL WINDS IN WAKE OF SHRTWV MOVG THROUGH SRN LWR MI EARLY THIS MORNING MAY ALLOW SCT LAKE EFFECT -SHSN TO DVLP AND IMPACT SBN OVERNIGHT... BUT GIVEN STILL QUESTIONABLE OCCURRENCE IN SHORT TERM LEFT OUT OF 06Z TAFS. OTRWS STRATO CU WIDESPREAD ACROSS THE REGION WITH LOW VFR/MVFR CIGS. SFC RIDGE FM MO-MN EXPECTED TO MOVE RAPIDLY SE TO THE OH VALLEY BY 18Z WITH BACKING LOW LEVEL FLOW PSBLY SCOURING OUT THE LOW CLOUDS THIS AFTN. ANOTHER SHRTWV WILL APPROACH FROM THE NW TONIGHT CAUSING INCRSG SWLY WINDS AND PSBLY A BAND OF -SHSN MOVG INTO THE AREA LATE IN THE PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LMZ043-046. && SYNOPSIS...JT SHORT TERM...JT LONG TERM...AGD AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
In the hours before
Local storm report, Jan 26, 11:05 PM EST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 PM EST TUE JAN 26 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 1 SSW BENTON HARBOR 42.11N 86.45W
01/26/2016 M0.1 INCH BERRIEN MI TRAINED SPOTTER
&&
NWS NORTHERN INDIANA
IRIS SYSTEMNearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.